Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Palpitation, breathlessness and disorientation. Fainting episodes. What is causing these?

Hi, I have a rushing sensation in my chest, that makes my heart race, I feel i cant catch my breath, shake, feel disorientated, can have disturbed vision in the form of flashing. After it passes I feel cold, can suffer slight shakes and am told I go white as a sheet, it can also cause me some distress as I feel very overwhelmed when it happens. I have also fainted once whilst experiencing this. I am due to see my doctor but not for a week. Any ideas, questions I should ask etc. Thank you.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

You have rushing sensation in chest, pounding heart, difficulty in breathing, blurred vision. After these symptoms you have slight shaking of body and paleness. It later cause distress and restlessness. You have also history of fainting.

The symptomatology you have mentioned is most likely either some form of panic disorder or some seizure disorder. But as there is history of fainting it may be some form of seizure. I would advise you to visit a good Psychiatrist or Neurologist for expert evaluation. EEG is an investigation which can detect any abnormal electrical activity in brain. Don't ignore these symptoms and take treatment ASAP.

Dr. Seikhoo Bishnoi, MD
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor